# SDR ASAA2021071135381

- Difficulty date: July 11, 2021
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 51,044 hours, 15,317 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7530 · Compressor Bleed Control
- Part: Connector
- Condition: Dirty
- Location: Vbv Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78273000, FOUND # 2 ENG MAINTENANCE MESSAGE: # 75-30452. THE VBV POSITION SIGNALS DISAGREE. SHORT TIME FAULT.DEFERRED PER T/C 78273000. GROUNDED - YES. EEC BITE PER T/C 78273000 SHOWED #2 ENGINE FAULT 75-30452 LOGGED FOR ONLY LEG 10 BUT NOT FOR THE LAST 9 STARTS. ACCOMP T/S PER B737-800 FIM 75-32 TASK 803 - FOUND VBV CHANNEL A ACTUATOR CONNECTOR DP0908 HAD EVIDENCE OF CONTAMINATION FROM PIN WEAR. PERFORMED ACTUATOR RESISTANCE TESTS PER FIM - BOTH ACTUATORS READINGS WERE WITHIN FIM LIMITS. CLEANED CONNECTORS DP0908 AND DP1008 AND PERFORMED PIN GRIP CHECK ON ACTUATOR PINS AND HARNESS SOCKETS - ALL CHECKS NORMAL. PERFORMED FIM REPAIR CONFIRMATION (ACTUATORS TEST PER B737-800 AMM 71-00-00-700-807-F00) SEVERAL TIMES - ALL TESTS PASS.
